# SDR ASAA0873068

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 31,915 hours, 14,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Component: Door
- Component part number: 141A61502
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FA REPORTS FWD ENTRY DOOR DIFFICULT TO CLOSE AND LOCK ADJUSTED GUIDE ARM REF MM 52 11 00 820 801 "H".  OPS CKS NML.  OK FOR CONT SVC.
